# SDR YENA2023100901201

- Difficulty date: October 7, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N639JB
- Make and model: Airbus A320-232
- Aircraft serial: 02814
- Aircraft time: 64,844 hours, 23,119 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#163, JFK-SRQ. 'FA COMPLAINS OF ODOR DIRTY SOCK (OILY SMELL). FIRST ON TAXI. THEN ON DESCENT; C/W INFO NOTICE.ISOLATED FAULT TO TYPE 10 (A/C) PER TSM 05-50-00-810-085.RAN ENGINES AND BLEED SYSTEM WITH NO SMELL DETECTED.A/C OK FOR CONT SVC.'
